# SDR SWAA2023121116549

- Difficulty date: November 1, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT: FWD CARGO BAY AFT SHEILD HAS CORROSION AT BS 480+15 - 500+16; RBL 23; WL 155; WILL BE COMPLETED ON THIS TASK CARD.<[01] REMOVED AND REPLACED FCB BAY AFT NEW SHIELD AT RBL 23 WL 155 BS 480+15 TO BS 500A IAW SRM 51-40-02 AND DWG 143A0080 REV: -;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
